# SDR SWAA2022072517963

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 141UW HAS CRACK AT UPPER AFT FLANGE ANGLE. (234-05) / [01] RECEIVED NEW PANEL 141UW (PO#1728471). PART WILL BE INSTALLED ON ROUTINE CARD #TTG8Q00CLW35.;[02] [FINAL] VALIDATED STEP 1
